Journal of Nonlinear Mathematical Physics

Volume 7, Issue 2, May 2000, Pages 126 - 135

First Integrals Generated by Pseudosymmetries in Nambu-Poisson Mechanics

Authors
Mircea CRAS¸M AREANU
Corresponding Author
Mircea CRAS¸M AREANU
Available Online 1 May 2000.
DOI
https://doi.org/10.2991/jnmp.2000.7.2.5How to use a DOI?
Abstract
Some types of first integrals for Hamiltonian Nambu-Poisson vector fields are obtained by using the notions of pseudosymmetries. In this theory, the homogeneous Hamiltnian vector fields play a special role and we point out this fact. The differential system which describe the SU(2)-monopoles is given as example. The paper ends with two appendices.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
7 - 2
Pages
126 - 135
Publication Date
2000/05
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2000.7.2.5How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Mircea CRAS¸M AREANU
PY  - 2000
DA  - 2000/05
TI  - First Integrals Generated by Pseudosymmetries in Nambu-Poisson Mechanics
JO  - Journal of Nonlinear Mathematical Physics
SP  - 126
EP  - 135
VL  - 7
IS  - 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2000.7.2.5
DO  - https://doi.org/10.2991/jnmp.2000.7.2.5
ID  - AREANU2000
ER  -